Near-Rings of Polynomials over ...-Groups.

Günter Pilz; Yong-Sian So

Monatshefte für Mathematik (1981)

  • Volume: 91, page 73-76
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Pilz, Günter, and So, Yong-Sian. "Near-Rings of Polynomials over ...-Groups.." Monatshefte für Mathematik 91 (1981): 73-76. <>.

author = {Pilz, Günter, So, Yong-Sian},
journal = {Monatshefte für Mathematik},
keywords = {algebra of polynomials; zero-symmetric part; maximal left ideals},
pages = {73-76},
title = {Near-Rings of Polynomials over ...-Groups.},
url = {},
volume = {91},
year = {1981},

AU - Pilz, Günter
AU - So, Yong-Sian
TI - Near-Rings of Polynomials over ...-Groups.
JO - Monatshefte für Mathematik
PY - 1981
VL - 91
SP - 73
EP - 76
KW - algebra of polynomials; zero-symmetric part; maximal left ideals
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.